Henna may cause allergic reactions
March 26, 2013 (WLS) -- Temporary henna tattoos may cause long-lasting allergic reactions, according to a new Food and Drug Administration report.
Researchers point to an ingredient in the longer-lasting black henna tattoos, a hair dye known as PPD. Doctors say it could cause redness, blisters, lesions, or even permanent scarring.
The FDA says reactions from PPD can occur immediately after a henna tattoo is applied or take up to three weeks to show.
- Falling ice triggered by latest winter storm
- Young girl killed by falling bookcase in Northbrook
- 3-year old killed in Rogers Park fire
- ABC7 First Alert Weather Forecast
- Stone lions vandalized at Chicago museum
- Police: Woman sexually assaulted on Northwest Side
- Pre-high blood pressure can increase stroke risk, study finds
- Snow carving left by artist at State, Van Buren
- Political consultant hit by falling ice
- Chicago River to be dyed green this weekend despite ice
- Man charged with shooting Chicago officer
- Chicago students take part in poetry festival
- Video: Ice chunks undulate on Lake Michigan
- abcnews: Amazon Accused of Cheating on Free Shipping